What is the treatment for rashes and redness all over body when suffering from dermatographism effect?
User rating for this question
sir , i am suffering from dermatogarpism effect rashes, swalling ,redness allover skin body and big lines apperas on skin and presure on skin apperars lines kindly seggest permanent treartment for this regards XXXXXXX XXXXXXX india
Posted Sat, 15 Feb 2014 in Skin Hair and Nails
Answered by Dr. Charu Bansal 36 minutes later
Brief Answer: Levocetrizine and Steroids. Details follows. Detailed Answer: Dear Friend Welcome to Health care magic. I am Dr Charu , I will shortly try to help you with my opinion. The condition you are suffering from is actually very distressing. I can understand your problem. There are various drugs available for this condition with good results but the first and foremost thing is to try to find the cause of such itchy lesions. I need to know the following details 1. For how long you are suffering from this condition? 2. Do you have any associated sore throat, abdominal pain, burning micturition? 3. Are you on other drugs for any other diseases? 4. Is it exacerbated by any kind of food or by seasonal variation or any other factor? I also suggest you following investigations: 1. Serum hemoglobin levels 2. Total leucocyte count 3. Differential leucocyte count 4. Erythrocyte sedimentation rate 4. Absolute eosinophil count 5. Serum IgE levels 6. Blood sugar levels fasting and postprandial. If such patients come to my clinic, i usually prefer to give drugs like levocetrizine and fexofenadine initially. If there is no response, then a consideration can be given to add Steriods. Also , i give anti-helminthic treatment like albandazole to cover , if the any parasitic infection is causing this problem. I hope, I was able to answer your query. Review with me with the answers of questions I have asked and results of investigations. Stay Healthy. Regards,